# SDR ASAA2023041743012

- Difficulty date: April 17, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 20,604 hours, 6,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANSITION PANEL CORRODED. GROUNDED - YES. REMOVED AND REPLACED LH TRANSITION PANEL IAW B737-900 SRM 51-40-02-0G-0, SRM 51-40-05-0G-0W=1.5 O=.040 R=0 L=2.75 D=100%.
